MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gluc2 reagent lot number was 75603501 with an expiration date of 30-apr-2025.A general reagent issue can be excluded since calibration and qc data were acceptable on the day of the event.The field service engineer found dirt and black spots in the external water container.He cleaned the water container.The service actions (cleaning the water container) resolved the issue.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with glucose hk (gluc2) assay on a cobas c111 analyzer.Sample 1: initial result: 188.89 mg/dl.1st repeat result: 95.53 mg/dl.2nd repeat result: 95.57 mg/dl.Sample 2: initial result: 199.05 mg/dl.1st repeat result: 92.42 mg/dl.2nd repeat result: 91.61 mg/dl.The customer questioned the initial results as they did not match the patients' clinical conditions.No questionable results were reported outside the laboratory and the samples were repeated.The repeat results were deemed to be correct.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19276769
Report Number1823260-2024-01393
Device Sequence Number7577546
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown